# SDR REXA2024110101368

- Difficulty date: November 20, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151031
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21L IS CORRODED BETWEEN F.S. 985 TO F.S. 1000. COMPLIED WITH ALL STEPS OF ENDEAVOR AIR EA CRJ953-15841 REV IR DATED 12/2/2023.
